# SDR ANCF2012040800119

- Difficulty date: April 8, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N592EL
- Make and model: Airbus A318-111
- Aircraft serial: 2358
- Aircraft time: 2,328,393 hours, 13,739 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Nr 1 Engine
- Part time: 2,328,393 hours, 13,739 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT,  NR 1 ENGINE COMPRESSOR VANE FAULT ECAM ILLUMINATED.  IAW AMM 73-29-00-710-040B OPS TEST OF THE FADEC ON GROUND PERFORMED WITH ENGINE MOTORING & MCDU SHOW NO FAULT RECORDED. IAW AMM 75-31-20-820-001, VBV SYSTEM WAS CLOSED DIMENSION A AND B WERE MEASURED.  FOUND IN LIMITS & CHECK OF VBU POSITION (ONLY WITH AIDS OPTION) IAW SUB TASK 75-31-00- -010-081-A RVDT SHOW N 0.2 ALL TEST SATISFACTORY SATISFACTORY.  IAW AMM 75-31-10-000-002- A/400-002-A THE LEFT BLEED VALVE FUEL GEAR MOTOR ASSEMBLY AND AMM 75-31-70-000-002- A/400-002-A THE LT VARIABLE BLEED VALVE POSITION SENSOR REPLACED.  IAW AMM 73-29-00-710-040 FADEC GROUND TEST WAS PERFORMED AND IAW AMM 71-00-00-710-006 MINIMUM IDLE CHECK WAS PERFORMED THE RESULTS WERE SATISFACTORY.
